# SDR ASAA2023060643489

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,969 hours, 16,517 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL TANK 1 QUANTITY INDICATOR DISPLAYS ALL 8'S. GROUNDED - YES. OP CHECKED NO. 1 TANK QUANTITY INDICATOR NO DEFECTS NOTED. REF B737-800 AMM 28-41-61.
